Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Dizzy after drinking coffee. Taking metmorphin, atenolol and lisinopril. Due to medication?

my grandmother is on exforce, lisinpril, atenolol , and metamorpin. when she woke up this morning she was fine, as soon as she drank a half cup of coffee she started feeling weird. shes been having dizzy spells and gotten really weak. we are trying to figure out if these things have anything to do with the mixture of medications or the coffee or what.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
welcome to HCM,
as per the details u have given, it seems , dizziness is not due to drinking a cup of may be due to blood sugar isuues or change in blood pressure or vaso vagal attack...she needs to be examined properly and there after we can come to conclusion..
i suggest you to take blood sugar levels and also check her B.P and get a fresh ECG .. after that the consulting doctor will give you the cause for dizziness..
hope this will help u
Answered: Wed, 6 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor